Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Why does ny stomach pain heavily during periods ?

Hello Doctor , i am getting heavy stomach pain (periods pain), can you give me the solution right now.
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
dear amutha
> mag phos 200 5-5-5
> colocynth 200 5-5-5
this are the best anti spasmodic homeopathic medicines go for it and start taking every time before your periods actual date
> if this pain persists regularly then you should consult any of your gyanec doctor to rule out any major anomalies in your uterus
> hot water bag application will help you

hello dear
> increase fatty diet in your regular diet habit that means you can add butter, cheez, and all other oily fatty food in your regular diet
> start alfamalt 2-2 teaspoon with milk
> start some heavy exercise which will increase your diet soon
> start weightoson drops 20-20-20 before meal for around 3 months

to purchase any of homeopathic medicines online
visit -
email -
call +91 98254 44736
Answered: Thu, 30 Jun 2011
  User's Response
hi welcome to health care magic.see dysmenorrohoea (stomach pain) which is most comman during take T.meftal spas 1tab three time a day for 3days.
Answered: Thu, 30 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor